# SDR UIEA2012101700482

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,437 hours, 17,854 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 32143343
- Part serial: 941
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR DRIVEN PUMP IS BYPASSING AIR WHEN ADP IS TURNED OFF.  REPLACED ADP PRSOV IAW AMM 29-11-30, OPS CHECKS GOOD. THIS IS AN ETOPS SIGNIFICANT SYS.
